# SDR 2006UALA01579

- Difficulty date: August 11, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 28,003 hours, 10,685 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU COMM FWD LEFT MESSAGE ON PTP.   REPLACED EMERGENCY POWER SUPPLY UNIT FWD. TESTS OK.
